Alert archive / Washington / Severe Thunderstorm Warnings in 2022

Severe Thunderstorm Warning 28, NWS Spokane, WA

August 11, 2022Spokane County, Washington; Kootenai County, Idaho

NWS Spokane, WA issued this severe thunderstorm warning at Aug 11, 2022, 5:40 PM PDT for Spokane County, Washington; Kootenai County, Idaho. It was in force for 50 min. 19 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 11, 2022, 5:40 PM PDT (00:40 UTC)
Expired
Aug 11, 2022, 6:30 PM PDT
In force
50 min
Issued by
NWS Spokane, WA
Area
Storm-based polygon
Damage threat
Considerable
Hail
1.75 in
Wind
70.0 mph

Counties Kootenai County, ID, Spokane County, WA

The radar

The Spokane radar (KOTX), 53 km from the middle of the area, began a volume at 00:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 11, 5:45 PM PDTHAIL 11 Nnw Liberty Lake, WAMPING REPORT. TIME ESTIMATED FROM RADAR.
Aug 11, 5:45 PM PDTHAIL 1.51 N Liberty Lake, WAMPING REPORT. TIME ESTIMATED FROM RADAR.
Aug 11, 5:45 PM PDTHAIL 21 Nne Liberty Lake, WAPICTURE FROM TWITTER.
Aug 11, 5:46 PM PDTHAIL 0.751 N Liberty Lake, WAREPORT FROM MPING: DIME (0.75 IN.).
Aug 11, 5:46 PM PDTHAIL 1.51 N Liberty Lake, WAREPORT FROM MPING: PING PONG BALL (1.50 IN.).
Aug 11, 5:48 PM PDTHAIL 1.51 Ne Liberty Lake, WAMPING REPORT. TIME ESTIMATED FROM RADAR.
Aug 11, 5:48 PM PDTHAIL 1.75Otis Orchards, WADAMAGING HAIL AND WIND GUSTS 60 MPH.
Aug 11, 5:49 PM PDTHAIL 11 Nw Liberty Lake, WAREPORT FROM MPING: QUARTER (1.00 IN.).
Aug 11, 5:53 PM PDTTSTM WND DMG4 Ssw Fernan Lake Villa, IDSEVERAL REPORTS OF POWER OUTAGES AND DOWNED LINES WEST AND SOUTHWEST OF EDDYVILLE AND NEAR CARLIN BAY AIRPORT. TIME ESTIMATED FROM RADAR.
Aug 11, 5:54 PM PDTHAIL 0.88State Line, ID
Aug 11, 5:54 PM PDTHAIL 1.751 Ssw Newman Lake, WAPEAK WIND OF 29 MPH.
Aug 11, 5:57 PM PDTHAIL 1.51 Ne Liberty Lake, WAREPORT FROM MPING: PING PONG BALL (1.50 IN.).
Aug 11, 5:59 PM PDTHAIL 1.752 Nne Otis Orchards, WAREPORT AND PHOTO VIA SOCIAL MEDIA. TIME ESTIMATED FROM RADAR.
Aug 11, 6:00 PM PDTHAIL 2.75Newman Lake, WASEVERAL PICTURES OF BASEBALL SIZE HAIL ON FACEBOOK.
Aug 11, 6:01 PM PDTHAIL 1.752 S Hauser, IDREPORT AND PHOTO VIA SOCIAL MEDIA. TIME ESTIMATED FROM RADAR.
Aug 11, 6:04 PM PDTHAIL 12 Nnw Hauser, IDMPING REPORT. TIME ESTIMATED FROM RADAR.
Aug 11, 6:04 PM PDTHAIL 1.75Hauser, IDGOLF BALL SIZED HAIL ON THE SOUTH SHORE OF HAUSER LAKE. TIME ESTIMATED FROM RADAR.
Aug 11, 6:05 PM PDTHAIL 12 Nw Hauser, IDREPORT FROM MPING: QUARTER (1.00 IN.).
Aug 11, 6:05 PM PDTHAIL 2.751 Nw Hauser, IDPUBLIC POST ON FACEBOOK COMPARING THE HAIL TO A QUARTER.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 17 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Spokane, WA (KOTX), launched 00:00Z, 0.7 hours before the alert went out and 39 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Spokane, WA at 00:00Z on 2022-08-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1274 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Spokane, WA at 00:00Z on 2022-08-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -9 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1274 J/kg
Mixed-layer CIN
-32 J/kg
Mixed-layer LCL
2405 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
-9 m²/s²
0-3 km storm-relative helicity
95 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.2

Open this sounding in Storm Lab

The text

As transmitted.

574 
WUUS56 KOTX 120040
SVROTX
IDC055-WAC063-120130-
/O.NEW.KOTX.SV.W.0028.220812T0040Z-220812T0130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Spokane WA
540 PM PDT Thu Aug 11 2022

The National Weather Service in Spokane has issued a

* Severe Thunderstorm Warning for...
  Western Kootenai County in the Panhandle of Idaho...
  Northeastern Spokane County in northeastern Washington...

* Until 630 PM PDT.

* At 539 PM PDT, a severe thunderstorm was located over Liberty Lake,
  or 7 miles southwest of Post Falls, moving north at 35 mph.

  HAZARD...Golf ball size hail and 70 mph wind gusts.

  SOURCE...Broadcast media reported on social media of numerous 
           trees down and multiple power outages in the Rockford 
           area.

  IMPACT...People and animals outdoors will be injured. Expect hail 
           damage to roofs, siding, windows, and vehicles. Expect 
           considerable tree damage. Wind damage is also likely to 
           mobile homes, roofs, and outbuildings.

* Locations impacted include...
  Spokane Valley, Coeur d'Alene, Post Falls, Hayden, Rathdrum, Dalton
  Gardens, Liberty Lake, Hauser, Hayden Lake, Harrison, Green Acres,
  Otis Orchards-East Farms, Trentwood, Otis Orchards, Fernan Lake
  Village, Huetter, State Line, Newman Lake, Mount Spokane and
  Chilco.

This includes the following highways...
 Interstate 90 in Washington between mile markers 291 and 299.
 Interstate 90 in Idaho between mile markers 0 and 18.
 U.S. Highway 95 in Idaho between mile markers 412 and 447.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Prepare immediately for large hail and damaging winds. People outside
should move immediately to shelter inside a strong building. Stay
away from windows.

To report severe weather, contact your nearest law enforcement
agency. They will send your report to the National Weather Service
office in Spokane.

&&

LAT...LON 4743 11678 4754 11726 4799 11715 4791 11662
TIME...MOT...LOC 0039Z 188DEG 30KT 4763 11706 

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH

$$

VT
3 follow-up statements
193 
WWUS56 KOTX 120052
SVSOTX

Severe Weather Statement
National Weather Service Spokane WA
552 PM PDT Thu Aug 11 2022

IDC055-WAC063-120130-
/O.CON.KOTX.SV.W.0028.000000T0000Z-220812T0130Z/
Kootenai ID-Spokane WA-
552 PM PDT Thu Aug 11 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM PDT
FOR NORTHWESTERN KOOTENAI AND NORTHEASTERN SPOKANE COUNTIES...

At 551 PM PDT, a severe thunderstorm was located over Hauser, or near
Post Falls, moving north at 35 mph.

HAZARD...Golf ball size hail and 70 mph wind gusts.

SOURCE...Trained weather spotter reported golf ball sized hail near 
         Otis Orchards.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect 
         considerable tree damage. Wind damage is also likely to 
         mobile homes, roofs, and outbuildings.

Locations impacted include...
Spokane Valley, Coeur d'Alene, Post Falls, Hayden, Rathdrum, Dalton
Gardens, Liberty Lake, Hauser, Hayden Lake, Green Acres, Otis
Orchards-East Farms, Otis Orchards, Trentwood, Fernan Lake Village,
Huetter, State Line, Newman Lake, Mount Spokane and Chilco.

This includes the following highways...
 Interstate 90 in Washington between mile markers 293 and 299.
 Interstate 90 in Idaho between mile markers 0 and 16.
 U.S. Highway 95 in Idaho between mile markers 419 and 447.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.

To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Spokane.

&&

LAT...LON 4754 11679 4761 11720 4799 11715 4791 11663
TIME...MOT...LOC 0051Z 188DEG 30KT 4773 11704 

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH

$$

VT
432 
WWUS56 KOTX 120106
SVSOTX

Severe Weather Statement
National Weather Service Spokane WA
606 PM PDT Thu Aug 11 2022

IDC055-WAC063-120130-
/O.CON.KOTX.SV.W.0028.000000T0000Z-220812T0130Z/
Kootenai ID-Spokane WA-
606 PM PDT Thu Aug 11 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM PDT
FOR NORTHWESTERN KOOTENAI AND NORTHEASTERN SPOKANE COUNTIES...

At 605 PM PDT, a severe thunderstorm was located near Hauser, or near
Rathdrum, moving north at 35 mph.

HAZARD...Golf ball size hail and 70 mph wind gusts.

SOURCE...Multiple reports of golf ball sized hail in the Otis 
         Orchards area. 

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect 
         considerable tree damage. Wind damage is also likely to 
         mobile homes, roofs, and outbuildings.

Locations impacted include...
Spokane Valley, Coeur d'Alene, Post Falls, Hayden, Rathdrum, Dalton
Gardens, Liberty Lake, Hauser, Hayden Lake, Otis Orchards-East Farms,
Otis Orchards, Green Acres, Huetter, State Line, Newman Lake, Mount
Spokane and Chilco.

This includes the following highways...
 Interstate 90 in Washington between mile markers 297 and 299.
 Interstate 90 in Idaho between mile markers 0 and 12.
 U.S. Highway 95 in Idaho between mile markers 425 and 447.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.

To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Spokane.

&&

LAT...LON 4763 11683 4768 11717 4799 11715 4791 11663
TIME...MOT...LOC 0105Z 188DEG 30KT 4785 11702 

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH

$$

VT
894 
WWUS56 KOTX 120122
SVSOTX

Severe Weather Statement
National Weather Service Spokane WA
622 PM PDT Thu Aug 11 2022

IDC055-WAC063-120132-
/O.EXP.KOTX.SV.W.0028.000000T0000Z-220812T0130Z/
Kootenai ID-Spokane WA-
622 PM PDT Thu Aug 11 2022

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN KOOTENAI AND
NORTHEASTERN SPOKANE COUNTIES WILL EXPIRE AT 630 PM PDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However small hail
and gusty winds are still possible with this thunderstorm.

LAT...LON 4763 11683 4768 11717 4799 11715 4791 11663
TIME...MOT...LOC 0122Z 188DEG 30KT 4798 11699 

$$

VT

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Spokane, WA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 11, 4:41 PM PDT, 59 minutes earlier.

Area forecast discussion, Aug 11, 4:41 PM PDT, 59 minutes before
Area Forecast Discussion
National Weather Service Spokane WA
441 PM PDT Thu Aug 11 2022

.SYNOPSIS...
Moisture rounding a low pressure system in the eastern Pacific
will keep showers and thunderstorms in the forecast at times
through Friday night. A cold front passage on Saturday will result
in breezier winds for the afternoon and usher in drier air. After
a brief cool down into the 80s this weekend, hot weather is
forecast to return next week.

&&

.DISCUSSION...

Tonight through Saturday night: Not much will change in the
synoptic level patter through Friday with ample moisture rounding
an upper level low off the coast with a continuing risk of
isolated to scattered thunderstorms through Friday night. Strong
to isolated severe thunderstorms are expected over extreme
southeast Washington to the southern to central Idaho Panhandle.
Large hail, damaging wind gusts, and torrential rainfall is
expected across this portion of the forecast area into this
evening. Scattered thunderstorms are also expected across the
northern mountains where some storms may also pulse up to become
strong, but less deep layer bulk shear across the northern zones
will make it difficult for these cells to become severe but not
completely out of the question. Mid levels will continue to remain
unstable over the eastern two-thirds of the forecast area where
isolated high based thunderstorms will continue to be possible
through the night. Storms overnight won't be as strong and will
likely be moving a bit quicker. The main concern with these higher
based storms will be for new fire starts with any cloud to ground
lightning strikes. Lightning doesn't look to be abundant enough
to meet thresholds for a red flag warning.

The low offshore will begin to eject across the Northwest Friday
evening. The region will remain conditionally unstable through
the afternoon and evening Friday. The increased dynamics ahead of
the ejecting low will increase the potential for thunderstorms,
especially where CIN will be lower over the higher terrain of the
Cascades and to northeast Washington. The Columbia Basin will see
a better chance for higher based thunderstorms as that upper level
wave moves inland overnight on Friday. Nocturnal thunderstorms
will be possible into Saturday morning and include areas further
east across the Palouse, Spokane Area, Northeast Mountains and
into the Idaho Panhandle. Storms tomorrow afternoon will once
again see enough instability and deep layer bulk shear for
stronger to isolated thunderstorms possible.

Drier air will mix in across the region with a weak cold front on
Saturday. The atmosphere will stabilize as a result with
precipitation not expected. Winds will increase with gusts up to
around 20-25 mph possible, especially across the exposed areas of
the basin. Drier air with the winds will increase the potential
for any new or ongoing to fires to spread, but parameters don't
look to meet criteria for red flag warnings at this time.
Temperatures will cool down a bit on Saturday into the 80s, but
still be a slightly above normal for mid August. /SVH

Sunday through Thursday: Height rises and/or amplification of an
upper level ridge over the area allows for a warming trend
allowing for the hottest temperatures to occur Wednesday and/or
Thursday accompanied with dry conditions. Heat Risk products show
that by Wednesday there will be widespread high to moderate risk
for those who are sensitive to heat, especially those without
effective cooling and/or adequate hydration. /Pelatti

&&

.AVIATION...
00Z TAFs:
Showers and thunderstorms will have the best chance of affecting
areas mainly SE of KGEG & KCOE into this evening, potentially
impacting the KPUW and KLWS terminals. The strongest storms will
have large hail along with damaging/erratic wind gusts and wind
shifts. The potential for showers and thunderstorms will continue
across eastern WA and northern ID into Friday as well. /KD

&&

.PRELIMINARY POINT TEMPS/POPS...
Spokane        63  94  61  87  56  88 /  20  20  20  20   0   0
Coeur d'Alene  61  92  59  87  54  88 /  20  20  20  20   0   0
Pullman        57  89  56  83  51  85 /  30  10  20  20   0   0
Lewiston       68  97  67  92  61  93 /  40  10  20  10   0   0
Colville       53  94  52  89  47  89 /  30  20  20  10   0   0
Sandpoint      58  92  57  86  51  85 /  30  20  20  20   0   0
Kellogg        66  91  64  84  59  85 /  40  20  30  20   0   0
Moses Lake     62  95  59  90  54  90 /  10  10   0  10   0   0
Wenatchee      67  95  63  88  60  90 /   0  10  10  10   0   0
Omak           63  94  61  93  57  93 /  10  10  10  10   0   0

&&

.OTX WATCHES/WARNINGS/ADVISORIES...
ID...None.
WA...None.

&&

In the hours before

Local storm report, Aug 11, 4:53 PM PDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPOKANE WA
453 PM PDT THU AUG 11 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0416 PM     TSTM WND DMG     KAMIAH                  46.23N 116.03W
08/11/2022                   LEWIS              ID   PUBLIC

            DOWNED TREES ON A RESIDENTIAL PROPERTY IN
            KAMIAH. REPORT VIA SOCIAL MEDIA. TIME
            ESTIMATED FROM RADAR.

&&

CMS
Local storm report, Aug 11, 4:59 PM PDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPOKANE WA
459 PM PDT THU AUG 11 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0355 PM     HAIL             6 SW ALBION             46.72N 117.32W
08/11/2022  M0.88 INCH       WHITMAN            WA   TRAINED SPOTTER

&&

SVH
Local storm report, Aug 11, 5:15 PM PDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPOKANE WA
515 PM PDT THU AUG 11 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0455 PM     HEAVY RAIN       2 ENE LATAH             47.29N 117.12W
08/11/2022  M0.52 INCH       SPOKANE            WA   TRAINED SPOTTER

            OVER HALF AN INCH OF RAIN IN 15 MINUTES.
            HAIL THE SIZE OF CHICKPEAS.

&&

SVH
Special weather statement, Aug 11, 5:25 PM PDT, 15 minutes before
Special Weather Statement
National Weather Service Spokane WA
525 PM PDT Thu Aug 11 2022

IDZ026-027-120100-
Lewiston Area ID-Lewis and Southern Nez Perce Counties ID-
525 PM PDT Thu Aug 11 2022

...A strong thunderstorm will impact portions of east central Nez
Perce and central Lewis Counties through 600 PM PDT...

At 524 PM PDT, Doppler radar was tracking a strong thunderstorm near
Nezperce, or 14 miles west of Kamiah, moving north at 40 mph.

HAZARD...Winds in excess of 30 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Kamiah, Nezperce and Mohler.

This includes the following highways...
 U.S. Highway 95 in Idaho between mile markers 269 and 271.
 U.S. Highway 12 in Idaho between mile markers 52 and 54, and between
mile markers 59 and 67.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4646 11636 4641 11630 4641 11619 4630 11613
      4623 11601 4621 11605 4621 11615 4615 11620
      4617 11625 4617 11630 4619 11633 4620 11643
      4615 11647 4615 11649
TIME...MOT...LOC 0024Z 196DEG 36KT 4620 11633

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...30 MPH

VT
Special weather statement, Aug 11, 5:25 PM PDT, 15 minutes before
Special Weather Statement
National Weather Service Spokane WA
525 PM PDT Thu Aug 11 2022

IDZ002-004-120100-
Central Panhandle Mountains ID-Coeur d'Alene Area ID-
525 PM PDT Thu Aug 11 2022

...A strong thunderstorm will impact portions of west central
Shoshone, north central Benewah and southeastern Kootenai Counties
through 600 PM PDT...

At 525 PM PDT, Doppler radar was tracking a strong thunderstorm 8
miles east of Harrison, or 10 miles north of St. Maries, moving
northeast at 25 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Pinehurst, Fourth Of July Pass, Medimont, Kingston, Rose Lake and
Cataldo.

This includes Interstate 90 in Idaho between mile markers 27 and 44.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4736 11651 4744 11670 4767 11652 4751 11617
TIME...MOT...LOC 0025Z 214DEG 24KT 4746 11660

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

CMS
Local storm report, Aug 11, 5:30 PM PDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPOKANE WA
530 PM PDT THU AUG 11 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     TSTM WND DMG     1 WSW ROCKFORD          47.44N 117.16W
08/11/2022                   SPOKANE            WA   PUBLIC

            MULTIPLE REPORTS OF WIND DAMAGE ON THE
            SOUTHWEST SIDE OF ROCKFORD. TIME ESTIMATED
            FROM RADAR.

&&

CMS

The office that day

Everything else NWS Spokane, WA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 11, 5:07 PM PDTSevere Thunderstorm Warning Considerable damage threatOTXSpokane38 min
Aug 11, 5:50 PM PDTAreal Flood AdvisoryOTXSpokane3 hr
Aug 11, 6:35 PM PDTSpecial Weather StatementOTXAsotin25 min
Aug 11, 6:42 PM PDTSpecial Weather StatementOTXAsotin33 min
Aug 11, 6:46 PM PDTSpecial Weather StatementOTXPend Oreille29 min
Aug 12, 8:29 AM PDTSevere Thunderstorm WarningOTXSpokane31 min
Aug 12, 8:46 AM PDTSevere Thunderstorm WarningOTXAdams33 min
Aug 12, 9:58 AM PDTSpecial Weather StatementOTXStevens32 min
Aug 12, 10:10 AM PDTSpecial Weather StatementOTXLincoln35 min
Aug 12, 10:49 AM PDTSpecial Weather StatementOTXSpokane26 min
Aug 12, 10:58 AM PDTRed Flag WarningOTXAdams, Asotin, Chelan, Columbia, Douglas, Ferry and 8 more14 hr
Aug 12, 11:17 AM PDTSpecial Weather StatementOTXSpokane43 min
Aug 12, 1:13 PM PDTSpecial Weather StatementOTXFerry32 min
Aug 12, 1:44 PM PDTSpecial Weather StatementOTX31 min
Aug 11, 5:25 PM PDTSpecial Weather StatementOTXLewis35 min
Aug 11, 5:25 PM PDTSpecial Weather StatementOTXKootenai35 min
Aug 11, 5:41 PM PDTSpecial Weather StatementOTXBenewah34 min
Aug 11, 5:48 PM PDTSpecial Weather StatementOTXBoundary27 min
Aug 11, 5:58 PM PDTSpecial Weather StatementOTXBonner32 min
Aug 11, 6:09 PM PDTSpecial Weather StatementOTXKootenai36 min
Aug 11, 6:17 PM PDTSpecial Weather StatementOTXShoshone28 min
Aug 11, 6:22 PM PDTSpecial Weather StatementOTXKootenai23 min
Aug 11, 6:31 PM PDTSpecial Weather StatementOTXNez Perce29 min
Aug 11, 6:52 PM PDTSpecial Weather StatementOTXBonner23 min
Aug 11, 7:09 PM PDTSpecial Weather StatementOTXBoundary36 min
Aug 11, 7:16 PM PDTSpecial Weather StatementOTXBonner29 min
Aug 11, 7:58 PM PDTSpecial Weather StatementOTXBoundary32 min
Aug 11, 8:03 PM PDTSpecial Weather StatementOTXNez Perce27 min
Aug 11, 8:25 PM PDTSpecial Weather StatementOTXBoundary35 min
Aug 11, 8:29 PM PDTSevere Thunderstorm WarningOTXBonner, Boundary46 min
Aug 11, 8:59 PM PDTSpecial Weather StatementOTXLatah31 min
Aug 11, 9:07 PM PDTSpecial Weather StatementOTXBoundary38 min
Aug 12, 12:05 PM PDTSpecial Weather StatementOTXBenewah25 min
Aug 12, 12:41 PM PDTSpecial Weather StatementOTXLewis34 min
Aug 12, 12:45 PM PDTSpecial Weather StatementOTXBonner30 min
Aug 12, 12:52 PM PDTSevere Thunderstorm WarningOTXLewis, Nez Perce25 min
Aug 12, 1:18 PM PDTSpecial Weather StatementOTXKootenai27 min
Aug 12, 1:31 PM PDTSpecial Weather StatementOTXShoshone29 min
Aug 12, 1:34 PM PDTSpecial Weather StatementOTXShoshone26 min

Nearby

Severe Thunderstorm Warnings in Washington, 2022Severe Thunderstorm Warnings in Idaho, 2022Every severe thunderstorm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.